MathSciNet Relay Station
MathSciNet bibliographic data
MR2676666 05A15 (05A05 60C05 60J10)
Bousquet-Mélou, Mireille The expected number of inversions after $n$ adjacent transpositions. Discrete Math. Theor. Comput. Sci. 12 (2010), no. 2, 65–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement